# SDR AALA202301044564

- Difficulty date: December 19, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,412 hours, 33,772 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  ECAM DOOR LEFT AFT EMERGENCY EXIT OVERWING FAULTMESSAGE, WITH THE LEFT SIDE OVERWING EXIT SLIDE ARMED LIGHT ON, NO LOSS OF CABIN PRESSURE,   MAINTENANCE ADJUSTED PROXIMITY SWITCH HANDLE FLAP 2WV1 PER TSM 52-21-00-810-802-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
